# SDR DALA2015033002503

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK-Y1292 AT AFT GALLEY AREA FROM FRAME 47 TO FRAME 64 . L=5", W=0.370", D=0.081, EVALUATE AND FOUND OUT LIMITS ON JOB CARD  NR 2500-2032-DE.  REPLACED SEAT TRACK -Y1292 AT AFT GALLEY AREA FROM FRAME 47 TO FRAME  64 IAW 51-72-11 AND DWG D53472177 AND DWG D53472216.
